# SDR SWAA052468

- Difficulty date: August 17, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 5,082 hours, 2,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FWD END CAP BROKEN.  REMOVED AND REPLACED END CAP PER MM.
